# SDR AALA202312206345

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 58,467 hours, 37,847 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATJAVASCRIPT:;IONAL CHECK.
